Communications in Analysis and Geometry

Volume 12 (2004)

Number 5

On the First Twisted Dirichlet Eigenvalue

Pages: 1083 – 1104

DOI: http://dx.doi.org/10.4310/CAG.2004.v12.n5.a5

Authors

Pedro Freitas

Antoine Henrot

Abstract

In this paper we prove an isoperimetric inequality for the twisted Dirichlet eigenvalue which was introduced by Barbosa and Berard in the context of constant mean curvature surfaces. More precisely, we show that in the Euclidean case this eigenvalue is minimized by the union of two equal balls.

Full Text (PDF format)